MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10600280241263592

Медицинская библиотека · The Annals of pharmacotherapy · 2024

Outcome of Drug-Induced Parkinsonism in the Elderly: A Permanent Nonprogressive Parkinsonian Syndrome May Occur Following Discontinuation of Cinnarizine and Flunarizine.

Calzetti Stefano, Negrotti Anna

СтатьяКлинический случайПеревод в очереди

Аннотация

Parkinsonism induced by dopamine receptor antagonists, traditionally considered completely reversible following offending drug withdrawal, may unmask a degenerative parkinsonism in the patients with an underlying subclinical disease. In elderly patients, parkinsonism induced by the calcium channel blockers such as piperazine derivates cinnarizine and flunarizine may persist following drug discontinuation resulting in a permanent nonprogressive syndrome fulfilling the criteria for tardive parkinsonism. Whether this outcome occurs also following exposure to dopamine receptor antagonists such as neuroleptics and benzamide derivates or represents a class effect of the voltage-gated L-type calcium channel blockers, such as cinnarizine and flunarizine, due to their complex pharmacodynamic properties remains to be established.

Для цитирования: Calzetti Stefano, Negrotti Anna. Outcome of Drug-Induced Parkinsonism in the Elderly: A Permanent Nonprogressive Parkinsonian Syndrome May Occur Following Discontinuation of Cinnarizine and Flunarizine.. The Annals of pharmacotherapy. 2024. DOI: 10.1177/10600280241263592.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.